Alert archive / Florida / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Miami, FL

August 6, 2019Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at Aug 6, 2019, 4:16 PM EDT for Palm Beach County, Florida. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2019, 4:16 PM EDT (20:16 UTC)
Expired
Aug 6, 2019, 5:56 PM EDT
In force
100 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 96 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2019-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2019-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1612 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WGUS52 KMFL 062016
FFWMFL
FLC099-062215-
/O.NEW.KMFL.FF.W.0003.190806T2016Z-190806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
416 PM EDT Tue Aug 6 2019

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Southeastern Palm Beach County in southeastern Florida...

* Until 615 PM EDT.

* At 416 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Boca Raton, Boynton Beach, Delray Beach, Highland Beach and Mission
  Bay.

Additional rainfall amounts of 2 inches are possible in the warned 
area.

LAT...LON 2651 8000 2633 8003 2634 8025 2639 8024
      2649 8015

$$

Cohen
2 follow-up statements
493 
WGUS72 KMFL 062046
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
446 PM EDT Tue Aug 6 2019

FLC099-062215-
/O.CON.KMFL.FF.W.0003.000000T0000Z-190806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
446 PM EDT Tue Aug 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN PALM BEACH COUNTY...

At 444 PM EDT, Doppler radar indicated showers and thunderstorms 
producing heavy rain across the warned area. Up to two inches of 
rain have already fallen. Flash flooding is occurring.

Some locations that will experience flooding include...
Boca Raton, Boynton Beach, Delray Beach, Highland Beach and Mission
Bay.

Additional rainfall amounts of around one inch are possible in the 
warned area. Although rain rates have decreased, flooded roads will 
need some additional time to drain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2651 8000 2633 8003 2634 8025 2639 8024
      2649 8015

$$

SPM
596 
WGUS72 KMFL 062156
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
556 PM EDT Tue Aug 6 2019

FLC099-062202-
/O.CAN.KMFL.FF.W.0003.000000T0000Z-190806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
556 PM EDT Tue Aug 6 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PALM BEACH COUNTY IS
CANCELLED...

The heavy rain has ended and flood waters have receded. Please 
continue to heed any remaining road closures.

LAT...LON 2651 8000 2633 8003 2634 8025 2639 8024
      2649 8015

$$

SPM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:59 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 6, 3:59 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Miami FL
359 PM EDT Tue Aug 6 2019

.DISCUSSION...
Another wet and unsettled weather day across South Florida this
Tuesday as a mid-level trough across the eastern Gulf of Mexico
pulls northeastward across SE CONUS. Simultaneously, surface high
pressure across the Atlantic and a confined surface high pressure
across the southeastern Gulf of Mexico filtered in rich moisture-
filled southerly winds across the region. MFL's 06/12Z sounding
had a PW of 2.00 inches, TBW's 06/12Z sounding had a PW of 2.07
inches, and KEY's 06/12Z sounding had a PW of 1.95 inches. All
three soundings are just one tool to measure the amount of
sufficient moisture in our atmosphere. The daily PW mean for MFL
is 1.82 inches, so this morning's sounding placed us in the 75th
percentile in concerns to moisture. Looking at GFS derived PW's
for the duration of the forecast period suggests that a highly
saturated environment is in store for South Florida with values
oscillating between 1.85 to 2.45 inches.

The Weather Prediction Center (WPC) has placed the east coast of
Florida in a Marginal Risk for excessive rainfall today;
therefore, the main concern for the duration of the afternoon
remains heavy rainfall and the possibility for urban flooding,
especially with antecedent conditions from previous days. Several
Areal Flood Advisories have already been issued today including
portions of Palm Beach, Broward, and Miami-Dade counties. 0-3 km
bulk shear also contours areas of 15-30 kt across the Lake region
and Broward/Palm Beach counties this afternoon before pushing
offshore into the Atlantic by the evening hours. Essentially, this
means that weak rotation/funnel clouds are possible, especially
with the stronger storms. Frequent lightning and gusty winds are
an additional hazard.

A bit of unsettled weather will carry over into Wednesday as the
aforementioned mid-level trough sags across Florida before
finally pushing offshore into the Atlantic overnight Wednesday
into Thursday. Again, with forecast PW's expected climb near 2.35
inches tomorrow afternoon, scattered to numerous showers/storms
will be possible. However, as surface high pressure builds in
across the region, southerly to southeasterly winds return which
will push the higher chances of convection towards the interior
sections.

For Thursday and Friday, we should see our typical "summer
pattern" return as the Atlantic high pressure expands across South
Florida. Caveat here is that easterly flow looks to be light
enough to allow both sea breezes to develop. Again, higher POPs
are forecast to be in the interior region during the afternoon to
early evening hours. 500 mb temps are also forecast to warm up
again (models suggest around -4 to -6 degrees C), so this will
help to slightly dissuade vertical development.

Over the weekend and into the early portions of next week, mid-
upper level ridging over Texas will expand eastwards across the
western Gulf. However, at the same time, an area of low pressure
and associated frontal boundary looks to impact SE CONUS. What
does this mean for South Florida? Well, the surface high across
the Atlantic will retrograde more into the central Atlantic due to
the aforementioned low pressure and frontal boundary. This will
shift winds from a more southerly/southwesterly direction across
South Florida. In the end, rainfall and storm focus will increase
for the east coast with the continuation for decent POPs across
the Lake Region and interior region. Temperatures are forecast to
stay near seasonal average.

&&

.MARINE...
Generally benign weather outside of convection. Surface wind flow
will be determined mainly by small shifts in the Atlantic ridge
of high pressure. Convection will be capable of producing gusty
winds, locally higher seas, waterspouts, locally heavy rainfall,
and lightning.

&&

.AVIATION...
Scattered to numerous SHRA/TSRA expected to affect east TAF sites.
Tempo groups are in place, mostly between 18-21Z for MVFR/IFR
conditions. Wind gusts between 30-35 knots and VIS around 1SM are
the main impacts of concern. Localized boundary interactions may
enhance these impacts, resulting in potential LIFR conditions.
Will treat potential LIFR conditions with amendments due to some
spatial uncertainty of strongest convection. Winds mostly out of
the S-SE this afternoon switching to VRB around 01-03Z.

&&

.BEACH FORECAST...
As winds swing from a more southerly/southeasterly direction, a
non- zero rip current risk is possible along the Atlantic beaches.
Generally, weak surface winds should limit the overall rip
current potential. Otherwise, a chance for showers and
thunderstorms capable of producing dangerous lightning, gusty
winds, and heavy rain will be possible across all beaches.

&&

.HYDROLOGY...
Existing ground saturation and storm movement will play key roles
once again in today's risk of flooding. As mentioned in the
DISCUSSION, PW values are exceptionally high. The steering winds
are also about 5 kt stronger than yesterday, so storm motion is a
bit faster. With that in mind, there could still be some minor
flooding with the storms for the duration of the afternoon today,
especially if training occurs or areas of localized convergence
develop, but excessive flooding should be more conditional due to
the aforesaid faster storm motion.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  90  77  91 /  40  50  30  40
Fort Lauderdale  78  89  78  90 /  30  40  20  40
Miami            78  90  78  91 /  30  40  20  40
Naples           78  89  77  89 /  20  30  20  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...03/Fell
MARINE...03/Fell
AVIATION...54/BNB & 09/Bhatti
BEACH FORECAST...03/Fell
HYDROLOGY...03/Fell
Hazardous weather outlook, Aug 6, 11:08 AM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1108 AM EDT Tue Aug 6 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
070315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1108 AM EDT Tue Aug 6 2019

...STRONG STORMS POSSIBLE WITH HEAVY RAINFALL TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms are expected
today with best coverage over the western areas shifting to the
eastern areas this afternoon and evening. Gusty winds, heavy rains,
and frequent lightning are expected with this activity.

Flooding: Storms will be capable of producing torrential rainfall
across South Florida. Localized flooding may occur, especially in
areas that experience multiple rounds of heavy rain. There is the
potential for flooded roadways and even water entering a few
structures.

Wind: The strongest storms could produce wind gusts of 45 to 55 mph.
Isolated damaging wind gusts cannot be ruled out, especially over
the east coast metro areas.

Waterspouts: There is a potential for isolated waterspouts across
all South Florida waters today and tonight.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Thunderstorm potential will continue each day through the period,
especially during the afternoon and evening hours. Flooding,
lightning, and gusty wind could accompany this activity.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

In the hours before

Special weather statement, Aug 6, 2:54 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
254 PM EDT Tue Aug 6 2019

FLZ071-072-172-062000-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
254 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 400
PM EDT...

* At 253 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  west of Coral Springs to Weston. Movement was northeast at 15 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
  Sunrise, Deerfield Beach, Tamarac, Margate, Lauderhill, Weston,
  Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes,
  Parkland, Wilton Manors, Broadview-Pompano Park, St. George and
  Pine Island Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2610 8016 2608 8042 2630 8048 2633 8045
      2634 8023 2633 8021 2633 8015
TIME...MOT...LOC 1853Z 228DEG 12KT 2628 8041 2612 8038

Cohen
Special weather statement, Aug 6, 2:55 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Miami FL
255 PM EDT Tue Aug 6 2019

FLZ067-068-071-072-062000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
255 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...

* At 255 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 14 miles east of Holey Land Wildlife
  Refuge, or 17 miles southeast of Belle Glade, moving east at 15
  mph.

* Winds in excess of 45 mph and excessive cloud-to-ground lightning
  possible with this storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Deerfield Beach, Wellington, Coconut
  Creek, Royal Palm Beach, Parkland, Loxahatchee NWR, Mission Bay,
  Boca Pointe, Hamptons At Boca Raton, Loxahatchee Groves, Whisper
  Walk, Boca Del Mar, Hillsboro Ranches, Boca West, Hillsboro Pines,
  South County Regional Park, Sandalfoot Cove and Boca Raton
  Equestrian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8046 2645 8063 2657 8064 2675 8019
      2632 8015
TIME...MOT...LOC 1855Z 253DEG 12KT 2648 8051

SPM
Special weather statement, Aug 6, 3:01 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Tue Aug 6 2019

FLZ073-074-173-061945-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
301 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
345 PM EDT...

* At 301 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Doral to Miami International Airport. Movement was northeast at 5
  mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Coral Gables, Doral, Miami Lakes, Hialeah Gardens,
  Opa-Locka, Miami Springs, West Miami, El Portal, Medley, West
  Little River, Gladeview, Liberty City, Pennsuco, Miami
  International Airport, Little Haiti, Coral Terrace, Westview and
  Pinewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2595 8039 2585 8019 2574 8028 2583 8045
TIME...MOT...LOC 1901Z 215DEG 6KT 2584 8040 2579 8032

Cohen
Special weather statement, Aug 6, 3:10 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Tue Aug 6 2019

FLZ068-168-061945-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
310 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 345 PM EDT...

* At 310 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Palm Beach Gardens, moving east
  at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
  Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
  Palm Beach, Juno Ridge, Mangonia Park, Fau North Campus, Limestone
  Creek and Philo Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2675 8003 2676 8018 2696 8018 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 1910Z 269DEG 11KT 2687 8010

SPM
Special weather statement, Aug 6, 3:27 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
327 PM EDT Tue Aug 6 2019

FLZ068-168-062015-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
327 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 415 PM EDT...

* At 327 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Greenacres, or near Boynton
  Beach, moving north at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Lake Worth, Palm Beach,
  Ocean Ridge, Greenacres, Palm Springs, Lantana, Atlantis,
  Haverhill, Cloud Lake, Palm Beach International Airport, Golden
  Lakes, Gun Club Estates, Schall Circle, Royal Palm Estates, Lake
  Belvedere Estates, Downtown West Palm Beach and Village Of Golf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2649 8003 2652 8020 2676 8018 2675 8001
TIME...MOT...LOC 1927Z 187DEG 16KT 2658 8016

SPM
Special weather statement, Aug 6, 4:15 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Miami FL
415 PM EDT Tue Aug 6 2019

FLZ063-066-070-062100-
Hendry FL-Inland Collier County FL-Glades FL-
415 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...WESTERN
HENDRY AND SOUTHWESTERN GLADES COUNTIES UNTIL 500 PM EDT...

* At 414 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Felda to near Immokalee. Movement was east at 15 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Labelle, Ave Maria, Immokalee, Port La Belle, Felda, Big Corkscrew
  Island, Keri, Bunker Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2642 8156 2679 8156 2681 8115 2632 8122
      2633 8154 2642 8163
TIME...MOT...LOC 2014Z 281DEG 13KT 2662 8139 2646 8149

ALM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 12:56 PM EDTSpecial Weather StatementMFLBroward49 min
Aug 6, 1:00 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Aug 6, 1:24 PM EDTSpecial Marine WarningMFL51 min
Aug 6, 1:37 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Aug 6, 1:53 PM EDTSpecial Weather StatementMFLPalm Beach82 min
Aug 6, 1:57 PM EDTSpecial Weather StatementMFLMiami-Dade63 min
Aug 6, 2:11 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Aug 6, 2:14 PM EDTSpecial Marine WarningMFL31 min
Aug 6, 2:20 PM EDTSpecial Weather StatementMFLBroward40 min
Aug 6, 2:54 PM EDTSpecial Weather StatementMFLBroward66 min
Aug 6, 2:55 PM EDTSpecial Weather StatementMFLPalm Beach65 min
Aug 6, 3:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Aug 6, 3:10 PM EDTSpecial Weather StatementMFLMartin35 min
Aug 6, 3:27 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Aug 6, 3:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 6, 3:34 PM EDTSpecial Marine WarningMFL116 min
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningMFLPalm Beach52 min
Aug 6, 3:46 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Aug 6, 4:00 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 6, 4:02 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Aug 6, 4:15 PM EDTSpecial Weather StatementMFLHendry45 min
Aug 6, 4:58 PM EDTSpecial Weather StatementMFLGlades47 min
Aug 6, 6:56 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr

Nearby

Flash Flood Warnings in Florida, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.